# SDR CALA0000696

- Difficulty date: May 17, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- Aircraft time: 42,072 hours, 19,905 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD SERVICE DOOR SKIN WORN UNDER DOOR GUIDE.  A DOUBLER WAS INSTALLED IAW ECRA 5240-01341.
